I have been on Effexor XR since August, so only 5 months, I’m currently at 112.5mg. My doctor wants me to drop down to 75mg starting today and start the Zoloft 50mg then in a week drop down to 37.5mg and then a week later stop the Effexor. From everything I’ve read this seems fast and like I will have a lot of withdrawal symptoms. Any advice?
I know we hear a lot about how difficult it can be to taper down Effexor dosage. However, some people successfully taper the medication with little or no problems at all - we just don't hear about it! You may be one of them!
Take care for now and all the best.
As someone who has suffered from horrific withdrawal and discontinuation syndrome from Effexor, I highly recommend you go slower, even though you haven’t take it for that long. The absolute majority of psychiatrists have no idea of the damage Effexor withdrawal can cause. Read Dr Breggin’s “Toxic Psychiatry” and “How to Withdraw from Psychiatric Drugs”. Effexor ruined my life and I was diagnosed with PTSD from the withdrawals that wouldn’t go away. Today I’m on disability from this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.